# SDR SCNA99627

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SHEAR TIE IN THE CENTER CARGO PIT AT STATION 1801 LGR 50 LFT TO 49 RT WAS FOUND CORRODED.  REMOVED CORROSION FROM SHEAR TIE FOUND TO BE OUT OF LIMITS IAW DC10 SRM 530001 VOL 2.  REMOVED OLD SHEAR TIE AND LOCATED DRILLED DEBURRED AND INSTALLED NEW SHEAR TIE IAW DC10 SRM 513501 VOL 2.
